Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Feeling dizzy and fainting after drinking a weight loss supplement. What is it?

I drank a weightloss supplement called super green aloe shot, afterwards i feel a dizzi and my right arm began to feel tiggle, i then got worried had a drink of water and less then a minute i fainted. I am 59 years old and i am a female. It was my first time drinking it, and before i been experencing headaches. What could of been the problem.
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. It seems to me that you had an allergic reaction to the supplement for weight loss that you took. I recommend that you stop taking the supplement and consult a nutritionist for any concerns regarding nutrition that you may have. I hope you understand. If your headache and dizziness persist please see a doctor. I hope this helps.

Take care and have a lovely day!
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor